# SDR UHLA2013061600251

- Difficulty date: June 16, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 21,846 hours, 14,367 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Partial Deploy
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR ARMED AND JAMMED, WILL NOT DISARM. FOUND L2 DOOR EMERGENCY EVAC SLIDE PARTIALLY BLOWN. R & R L2 DOOR EMERGENCY EVAC SLIDE IAW AMM 25-65-01, OPS CHECK GOOD.
